Volume 21, 2017
|Page(s)||88 - 112|
|Published online||20 March 2017|
Stability of Densities for Perturbed Diffusions and Markov Chains∗,∗∗
1 Higher School of Economics, Shabolovka 31, Moscow, Russian Federation.
2 Higher School of Economics, Shabolovka 31, Moscow, Russian Federation and RTG 1953, Institute of Applied Mathematics, Heidelberg University, Germany.
3 Higher School of Economics, Shabolovka 31, Moscow, Russian Federation and LaMME, UMR CNRS 8070, Université d’Evry Val d’Essonne, 23 Boulevard de France, 91037 Evry, France.
Received: 4 April 2016
Revised: 7 November 2016
Accepted: 16 November 2016
We study the sensitivity of the densities of non degenerate diffusion processes and related Markov Chains with respect to a perturbation of the coefficients. Natural applications of these results appear in models with misspecified coefficients or for the investigation of the weak error of the Euler scheme with irregular coefficients.
Mathematics Subject Classification: 60H10 / 65C30
Key words: Diffusion processes / Markov chains / parametrix / Hölder coefficients / bounded drifts
The article was prepared within the framework of a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program.
© EDP Sciences, SMAI, 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.